Stability of global attractors of impulsive infinite-dimensional systems
AbstractThe stability of global attractor is proved for an impulsive infinite-dimensional dynamical system. The obtained abstract results are applied to a weakly nonlinear parabolic equation whose solutions are subjected to impulsive perturbations at the times of intersection with a certain surface of the phase space.
How to Cite
KapustyanO. V., PerestyukN. A., and RomanyukI. V. “Stability of Global Attractors of impulsive infinite-Dimensional Systems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 1, Jan. 2018, pp. 29-39, http://umj.imath.kiev.ua/index.php/umj/article/view/1540.